# SDR SWAA2012073006286

- Difficulty date: July 28, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 15,817 hours, 9,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER LOOSE BETWEEN ROW 1 TO ROW 12.  SECURED COVERS IAW MM.
